Publication
Title
An envelope function formalism for lattice-matched heterostructures
Author
Abstract
Language
English
Source (journal)
Physica: B: condensed matter. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0921-4526
Volume/pages
470(2015), p. 69-75
ISI
000355149600011
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.07.2015
Last edited 12.05.2018
To cite this reference